# SDR CA970521005

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: BZ7RW82255518T
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL, FLAP SELECTED TO 17 DEGREES, FLAPS DID NOT MOVE.  MAINTENANCE INVESTIGATION REVEALED THAT THE TERMINALS WERE CORRODED ON THE FLAP MICROSWITCHES S254/S255 CAUSING FLAP INOPERATIVE CONDITION.  THE TERMINALS ARE NOT PROTECTED FROM THE ENVIRONMENT.
